# SDR IPXA09B55844

- Difficulty date: April 29, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 72,472 hours, 12,526 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 65B106526
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D RT WING - ILES 1185 L/E NOSE FAIRING AFT WEB FOUND CRACKED.  RT WING OLES 1185 L/E NOSE FAIRING AFT WEB REPAIRED AS PER RS R53-00-36311 REV A.  REPAIR WITH MATERIAL 7075T6.063" REPAIR SIZE 5" X 6.25".  UPS EO B747-5720-33425-A.
